MJMS
 
Home Editorial Board For Author Content and Abstract Online Submission Recognition Contact Us Links
 

Volume 3.Number 2.July 2009

 

  • On Invariants of Complex Filiform Leibniz Algebras
    Isamiddin S.Rakhimov
    (abstract.pdf , fullpaper.pdf)

  • Robust Estimator to Deal with Regression Models Having both Continuous and Categorical Regressors: A Simulation Study
    Bashar A. Talib and Habshah Midi
    (abstract.pdf , fullpaper.pdf)

  • Cubic Interpolated Pseudo Particle (CIP) – Thermal BGK Lattice Boltzmann Numerical Scheme for Solving Incompressible Thermal Fluid Flow Problem
    Nor Azwadi Che Sidik and Mohd Rosdzimin Abdul Rahman
    (abstract.pdf , fullpaper.pdf)


  • A Class of Bézier-Like Splines in Smooth Monotone Interpolation
    Ng Seou Ling, V.P. Kong and B.H. Ong
    (abstract.pdf , fullpaper.pdf)

  • Solvability and Spectral Properties of Boundary Value Problems for Equations of Even Order
    Dj.Amanov and A.V.Yuldasheva
    (abstract.pdf , fullpaper.pdf)


  • Comparison of Bayes Estimators of the Parameter and Reliability Function for Rayleigh Distribution under Different Loss Functions
    Sanku Dey
    (abstract.pdf , fullpaper.pdf)

  • Calculation of Mass Energy Density for a Collapsing Dust Sphere
    Md. Haider Ali Biswas, Md. Abul Kalam Azad and Md. Abdullah Ansary
    (abstract.pdf , fullpaper.pdf)


  • Development of L-Moment Based Models for Extreme Flood Events
    Sattar Chavoshi Borujeni and Wan Nor Azmin Sulaiman
    (abstract.pdf , fullpaper.pdf)


  • Bayes Estimator for Exponential Distribution with Extension of Jeffery Prior Information
    Hadeel Salim Al-Kutubi and Noor Akma Ibrahim
    (abstract.pdf , fullpaper.pdf)